# SDR C2XA02TY115

- Difficulty date: August 1, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 3,706 hours, 3,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE FORWARD DIGITAL WAS FOUND CORRODED FROM FRAME 13 TO 16.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED DOUBLER, SHIM AND INSTALLED, ALODINED, PRIMED AND PAINTED IAW-EMB-135/145-SRM-53-21-10 AND 51-40-02.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
